RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Пробл. анал. Issues Anal.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Пробл. анал. Issues Anal., 2019, том 8(26), выпуск 1, страницы 3–16 (Mi pa254)  

The approximate conformal mapping onto multiply connected domains

D. F. Abzalilov, E. A. Shirokova

Kazan Federal University, 18 Kremlyovskaya str Kazan, 420008, Russia

Аннотация: The method of boundary curve reparametrization is generalized to the case of multiply connected domains. We construct the approximate analytical conformal mapping of the unit disk with $N$ circular slits or an annulus with $(N-1)$ circular slits onto an arbitrary $(N+1)$ multiply connected finite domain with a smooth boundary. The method is based on the solution of the Fredholm equation. This solution is reduced to the solution of a linear system with unknown Fourier coefficients. The approximate mapping function has the form of a set of Laurent polynomials in the set of annular regions The method is easily computable.

Ключевые слова: conformal mapping, multiply connected domain, Fredholm integral equation.

DOI: https://doi.org/10.15393/j3.art.2019.5050

Полный текст: PDF файл (1013 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
УДК: 517.54
MSC: 30C20, 30C30, 45B05
Поступила в редакцию: 30.07.2018
Исправленный вариант: 20.12.2018
Принята в печать:19.12.2018
Язык публикации: английский

Образец цитирования: D. F. Abzalilov, E. A. Shirokova, “The approximate conformal mapping onto multiply connected domains”, Пробл. анал. Issues Anal., 8(26):1 (2019), 3–16

Цитирование в формате AMSBIB
\RBibitem{AbzShi19}
\by D.~F.~Abzalilov, E.~A.~Shirokova
\paper The approximate conformal mapping onto multiply connected domains
\jour Пробл. анал. Issues Anal.
\yr 2019
\vol 8(26)
\issue 1
\pages 3--16
\mathnet{http://mi.mathnet.ru/pa254}
\crossref{https://doi.org/10.15393/j3.art.2019.5050}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000459770700002}
\elib{http://elibrary.ru/item.asp?id=38719237}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/pa254
  • http://mi.mathnet.ru/rus/pa/v26/i1/p3

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы анализа — Issues of Analysis
    Просмотров:
    Эта страница:62
    Полный текст:21
    Литература:7
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020